Algebraic Limit Cycles on Quadratic Polynomial Differential Systems

Jaume Llibre, Claudia Valls

Sortida de recercaRecercarevisió per companys

2 Cites (Scopus)

Resum

© 2018 Edinburgh Mathematical Society. Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and a few years later the following conjecture appeared: quadratic polynomial differential systems have at most one algebraic limit cycle. We prove that a quadratic polynomial differential system having an invariant algebraic curve with at most one pair of diametrically opposite singular points at infinity has at most one algebraic limit cycle. Our result provides a partial positive answer to this conjecture.
Idioma originalEnglish
Pàgines (de-a)499-512
RevistaProceedings of the Edinburgh Mathematical Society
Volum61
Número d'incidència2
DOIs
Estat de la publicacióPublicada - 1 de maig 2018

Empremta digital Navegar pels temes de recerca de 'Algebraic Limit Cycles on Quadratic Polynomial Differential Systems'. Junts formen una empremta única.

Citeu això